Surveys in Mathematics and its Applications

ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 8 (2013), 77 -- 90

OF TYPE τ = (2)

Sivaree Sudsanit and Sorasak Leeratanavalee

Abstract. The purpose of this paper is to characterize M-strongly solid monoids of generalized hypersubstitutions of type τ=(2) which is the extension of M-solid monoids of hypersubstitutions of the same type.

2010 Mathematics Subject Classification: 08A02; 08A55.
Keywords: M-strongly solid variety; M-strongly solid monoids; Generalized hypersubstitution.

Full text


  1. K. Denecke and J. Koppitz, All M-solid monoids of hypersubstitutions of type τ = (2), Semigroup Forum, 57 (1998), 430-434. MR1640883. Zbl 0922.20062.

  2. J. Koppitz and K. Denecke, M-Solid Varieties of Algebras, Springer Science+Business Media, Inc., New York, 2006. MR2199924(2006m:08001). Zbl 1094.08001.

  3. S. Leeratanavalee and K. Denecke,Generalized Hypersubstitutions and Strongly Solid Varieties, General Algebra and Applications, Proc. of 59 th Workshop on General Algebra 15 th Conference for Young Algebraists Potsdam 2000, Shaker Verlag(2000), 135-145.

  4. W. Puninagool, Monoids of generalized hypersubstituions of type τ=(n), Ph.D. Thesis, Chiang Mai University, Chiang Mai 50200, Thailand, 2010.

Sivaree Sudsanit Sorasak Leeratanavalee (corresponding author)
Department of Mathematics, Department of Mathematics,
Faculty of Science, Faculty of Science,
Chiang Mai University, Chiang Mai University,
Chiang Mai 50200, Thailand. Chiang Mai 50200, Thailand.
e-mail: e-mail: